# SDR 2001UALA00422

- Difficulty date: April 2, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 34,619 hours, 10,445 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN 42 INCHES AFT OF DOOR 2L, STRINGER 16L.  INSTALLED DOUBLER AND REPAIRED STRINGER 16L BS 770-780 PER SRM.
